| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of redt0520 showed one other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility.
Event or Problem Description
It was reported that the probe cover leaked and was not used on the patient.No other information provided.
Event or Problem Description
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of redt0520 showed one other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility.
Event or Problem Description
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of a leaking probe cover was confirmed, but the exact cause could not be determined.One probe cover was returned for investigation.The sample exhibited evidence of use.The probe cover had been unfolded and gel was observed inside the distal end of the probe cover.The probe cover was filled with water, which revealed a weeping leak at the distal folded end of the probe cover 2cm from the tapered sealed corner.A microscopic examination of the leak site revealed a hole that was smaller than a 0.5mm x 0.5mm area.Scuff marks were observed on the probe cover around the leak site.A score line was observed in the material leading to the leak site.The thickness of the probe cover was found to be within specification.Due to the condition of the sample, it is possible that the probe cover was damaged during use; however, the exact mechanism of damage could not be determined.A lot history review (lhr) of redt0520 showed one other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility.